# SDR 2024FA0000266

- Difficulty date: March 28, 2024
- Submitted: March 28, 2024
- Operation: General aviation
- Aircraft: N9VOFE
- Make and model: Boeing 787-8
- Aircraft serial: 37122
- Aircraft time: 26,305 hours, 5,879 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Pivot Pin
- Part number: 515Z20033
- Part serial: 15WIA004114
- Condition: Cracked
- Location: Zone 700
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

9V-OFE IS CURRENTLY IN THE HANGAR FOR MAINTENANCE. DURING THE ACCOMPLISHMENT OF THE ADSI IB787320008, RH MLG PIVOT PIN FOUND WITH CHROME CRACKED AND CORROSION.
